MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 16827
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device remains implanted and was not returned for additional evaluation and investigation.As additional investigation was not performed, a definitive root cause could not be determined.If additional information becomes available, a supplemental mdr will be sent.Internal complaint number: (b)(4).
 
Event or Problem Description
Reporter contacted technical solutions to report error codes 100, 103, and 116 that showed when they attempted to inquire a patient's pump.They reported that they had emptied and refilled the pump prior to inquiring it, and the error codes appeared when they first attempted inquiry.Reporter stated that the patient was hospitalized due to pneumonia for several weeks prior to this event.The patient reported increased spasms that started two weeks ago, around the time they had a ct scan.The patient also reported spasms in their stomach, which they had not experienced before.Reporter stated that the patient has not undergone any mris recently and that their oral dose of neurontin had recently been decreased.Technical solutions asked the reporter to program an "emergency pump stop" followed by a demand bolus of 0 mg for 1 minute.Reporter was able to program the pump stop, but the programmer displayed "pump communication failed" each time they tried to enter the bolus menu.Reporter attempted this three times, each with the same result.Technical solutions provided the reporter with contact information for the director of clinical engineering so the reporter could coordinate a time for the director to perform a pump reset and restore.Director of clinical engineering later reported that they were unable to program the pump reset on the patient's pump.A pump replacement is planned, but has not yet been scheduled.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key16385630
Report Number3010079947-2023-00012
Device Sequence Number5087338
Product Code LKK
UDI-Device Identifier00810335020242
UDI-Public(01)00810335020242(10)27081(17)210423
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Model Number16827
Device Catalogue Number16827
Device Lot Number27081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale